Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering from dandruff problem. Using dandruff shampoo. Work in night shifts. What to do? Permanent solution?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
I am suffering from dandruff problem (cant determine if its severe or mild), but if i stop using anti dandruff shampoo (head and shoulder) for a day or two, they get back, is there any permanent solution for this problem ? whether using anti dandruff shampoo on a daily basis can harm my hairs? I dont drink alcohol or smoke, i work in night shifts ( i get up at 2 o'clock in the night everyday), i sleep for 5-6 hours on a daily basis.
Posted Wed, 17 Jul 2013 in Skin Hair and Nails
Answered by Dr. Raju A.T 17 hours later

Thanks for your query.

Do reduce the frequency of applying anti dandruff shampoo.

If there is itching and hair fall associated with dandruff, the chances of it being fungal infection are more. then there would be need for a special anti-dandruff shampoo like KETO. Which has to be applied twice weekly.

Do consult a dermatologist to identify the exact cause, as permanent cure entirely depends on the same.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor